User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Wieners, Christian; Wohlmuth, Barbara 
Title:
Robust operator estimates and the application to substructuring methods for first-order systems 
Journal title:
ESAIM: Mathematical Modelling and Numerical Analysis 
Year:
2014 
Journal volume:
48 
Journal issue:
05 
Pages contribution:
1473-1494 
Fulltext / DOI:
E-ISSN:
1290-3841 
Notes:
Dieser Beitrag ist mit Zustimmung des Rechteinhabers aufgrund einer (DFGgeförderten) Allianz- bzw. Nationallizenz frei zugänglich. This publication is with permission of the rights owner freely accessible due to an Alliance licence and a national licence (funded by the DFG, German Research Foundation) respectively